| Catalog Number |
30103203 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, the liner got stuck in the cup.Difficulty inserting the liner resulted in a 10-minute delay.A second liner was able to be used with no problems.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified outer spherical surface indentations from attempted use.Anti rotation scallops are cut, gouged, and deformed.Outer wall and rim have indentations and gouges.Locking featured cutouts have deformation damage from attempted implant.Where measured, the device was in specification.No other damage was noted.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.The root cause of the reported issue is attributed to user error by not following the surgical technique.As per surgical technique, it states to ensure the scallops are correctly aligned with the recessed areas on the shell before impacting.The damage to the scallops from the returned device indicates the liner was not properly aligned prior to impacting.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.